# SDR GAIA02033OP

- Difficulty date: April 11, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 9660022001
- Condition: Inoperative
- Location: Lt/Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 2863 - BWI-FWA - ON APPROACH, THE AIRCRAFT HAD THE OUTBOARD FLAPS ASYMMETRY BETWEEN ZERO AND TWO DEGREES FLAPS.  THE CREW USED THE EMERGENCY CHECKLIST AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED AT FWA UNEVENTFUL.  REMOVED AND REPLACED LEFT AND RIGHT OUTBOARD FLAP POSITION TRANSMITTERS.  ALSO, REPLACED THE LEFT OUTBOARD TRANSMITTER CANNON PLUG.  CYCLED THE FLAPS EVERAL TIMES AND FOUND TO OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
